Nurofen Sinus Pain Relief Tablets Pack of 16

Nurofen Sinus Pain Relief Tablets Pack of 16

Nurofen Sinus Pain Relief Tablets Pack of 16

£5.09 Save: £0.40 RRP: £5.49

This product is typically dispatched within 3-5 working days from date of order and is not suitable for our next day delivery service.

Brand: Nurofen
Code: 3977402
Weight: 150g

Description

Nurofen Sinus Pain Relief Tablets are a powerful pain relief that targets your sinus pain and pressure. It contains ibuprofen (200mg), which targets pain and has anti-inflammatory properties, combined with phenylephrine which constricts the blood vessels to help relieve pressure and can provide up to 8 hours relief.

Directions

Adults, the elderly and children aged 12 years and over:

Take 2 tablets with water every 8 hours.

Leave at least 4 hours between doses.

Do not take more than 6 tablets in any 24 hours.

Do not give to children under 12 years of age.

Warnings

Do not give to children under 12 years of age.

Do not exceed the recommended dose.

Ingredients

Each tablet contains Ibuprofen 200mg and Phenylephrine Hydrochloride 5mg,

You may also like